# SDR ASAA2022121641166

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 54,884 hours, 16,313 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 16229
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 28,711 hours, 8,921 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RT PACK DUCT PRESSURE @ 8 PSI. GROUNDED - YES. AIR TURNBACK -- ACCOMPLISHED PNEUMATIC- TROUBLESHOOTING PER B737-800 AMM 36-11-00-700-804, FOUND BAD BAR AND PRSOV. REMOVED & REPLACED THE #2 ENG. BLEED AIR REGULATOR AND PRSOV, REF AMM 36-11-03 AND 36-11-04.
